Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What are the reasons for having elevated ESR? Working in dust prone area. Had sneezing and cold. Permanent cure?

i don, know what are te reasons behind that mi eocinophils has risen to 12. i work in AC room and it is dust pron area. but in last one month or so i have developed sneezing and cold . it is just not leaving me. regularly i do yoga and walking and reasonably good health at my 50 years age. please advise how can i improve this.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi dear cause of increased eosinophill you have yourself mentioned in your question .The commonest cause of increased eosinophill is allergic reaction ,due to any allergen,in your case as you have mentioned is dust,which causes you sneezing and cold.the only way out of this condition is to avoid the allergens ,dust in your case,or you have to find any other can also try anti histiminic in the form of levo cetrizin
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor